# SDR TSAA20230606067

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/185 CORROSION AT FUSELAGE CROWN SKIN STA727, BETWEEN S-3L AND S-3R, 5 AREA (L:0.7",W:0.5")(L:1.5",W:0.6")(L:5.7"W:0.8)(L:1",W:0.5")(L:0.8",W:0.7").  ALL CORROSION REMOVED AT FUSELAGE CROWN SKIN AT STA 727, BETWEEN S-3L AND S-3R (L:0.7", W:0.5") (L:1.5", W:0.6")(L:5.7", W:0.8") (L:1", W:0.5")(L:0.8", W:0.7").  REMOVED AND REMAINING IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE IAW B737-300 SRM 51-10-2, 51-20-01 AND 53-00-01 ALLOWABLE DAMAGE 1 (R130).
